Please use this identifier to cite or link to this item:
Title: Soft-part preservation in a bivalved arthropod from the Late Ordovician of Wales
Authors: Page, A
Wilby, PR
Page, A
Williams, M
Zalasiewicz, JA
Vannier, J
Davies, JR
Waters, RA
First Published: Mar-2010
Citation: GEOLOGICAL MAGAZINE, 2010, 147 (2), pp. 242-252
DOI Link: 10.1017/S0016756809990045
ISSN: 0016-7568
eISSN: 1469-5081
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.